See Alike in...

Alike App

Browser

Nay_Nay

819d

Does anyone struggle with pain and nausea with linzess?

Top reply
    • KayBMe

      816d

      It could be that the dose is too much. I find that it makes me have a lot of gas and diarrhea at 290 mg. I am currently taking 145 mg daily. I still have some gas but not the diarrhea.

    • KayBMe

      816d

      It could be that the dose is too much. I find that it makes me have a lot of gas and diarrhea at 290 mg. I am currently taking 145 mg daily. I still have some gas but not the diarrhea.

    • Nay_Nay

      819d

      It still works after three years but sometimes it makes me feel lousy.

    • IbsQween

      819d

      Yes at the beginning, tbh I don’t even know why I take it now it doesn’t help me with my constipation anymore

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion